Today at the local clinic I go to I was fee tapppered. Im currently at 120mg, but today was given 112 mg. Im terrified that I will become sick from such a small dose difference. I wasnt even given the opportunity to pay under the self pay program. Wtf? I was just decreased! I thought a fee tapper meant u couldnt pay, but they just assumed that I was unable to do so... I was discrimanated upon. The director was even worse than the staff. I asked him how can uo drop someone down by 8 mg, but u can only do increases at 5 mg. Its ok to kill us if we cant pay!!! What an idiot. I could sue them.
Hi Danielle. Sorry it has taken me so long to answer your question, & by now you have probably notcied there isn't that much difference in your dose. I am assuming you are on methadone for drug dependance problems in the past. First congrats of doing something about your problem. I was on methadone for chrontic pain. I didn't like it, but it was all my clinic at the time, would prescribe. I had to change clinics because of this. Since it's been over 2 days since you posted, am curious if you noticed a big difference & what you did about it?I was at 150 mg of methadone when I gegan my taper to just 10mg. I dropped by 5mg a week, & in the beginning didn't notice much change at all. My pain level increased the lower I dropped, but in your case, I really don't think dropping the eight mg should have made that much difference. I hope I am right. I wish you all the best, & hope someone with more experience in taking methadone for dependance will stop by & answer your question. Good luck to you, & I wish you the best...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Sep 2011 • 2 answers
Posted 30 Jul 2014 • 1 answer
I have had a 26 pound wt loss should my synthroid dose be decreased and can it cause chronic diarrh?
Posted 3 Nov 2014 • 2 answers
Posted 1 Dec 2015 • 0 answers
Posted 14 Jan 2017 • 0 answers